| Model Number |
BURR, STRAIGHT 20 MM, DIA. 3.1 MM |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 03/05/2024, it was reported by a sales representative via (b)(4) that an ar-300-b202 burr was causing the shaver to overheat.This occurred during use in a case with no patient effect."once the incision was made the surgeon started to use the burr on the calcaneus.Within minutes the hand piece was starting to get warm.Irrigation was flowing as normal.We then switched out the burr for a different one and the hand piece cooled off and worked as it should.".